# SDR FDEA201710263052

- Difficulty date: October 26, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 775, LBL 75.25 FOUND THE CROWN DAMAGED.  THE SEAT TRACK WAS REPLACED FROM BS 765 TO 809 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.   THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
